MAUDE Adverse Event Report: ARTHREX, INC. ANGLED REAMER SLEEVE, 20°; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ANGLED REAMER SLEEVE, 20°; MANUAL INSTR, GENERAL SURGICAL
Model Number ANGLED REAMER SLEEVE, 20°
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/07/2025, a sales representative reported via (b)(4) that an ar-9597-20 angled reamer sleeve bent.This occurred during a case, with no effect on the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.One unpackaged ar-9597-20 20° angled reamer sleeve batch number: 37622319 was received for investigation.Visual evaluation of the returned device noted wear and tear to the device with superficial scratches, discoloration and faded laser markings observed.The returned device was not found to be bent.Functional testing was performed with a known good mating ar-9676 angler reamer drive shaft and it was found to be able to be inserted with no resistance.No problem found.Refer to investigation photos.

Brand Name
ANGLED REAMER SLEEVE, 20°
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21447618
Report Number1220246-2025-00626
Device Sequence Number7158227
Product Code LXH
UDI-Device Identifier00888867343450
UDI-Public(01)00888867343450(11)231228(10)37622319
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGLED REAMER SLEEVE, 20°
Device Catalogue NumberAR-9597-20
Device Lot Number37622319
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown